# SDR RAIA00606045

- Difficulty date: June 22, 2006
- Submitted: June 25, 2006
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 19,021 hours, 17,071 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5504 - STL - EMERGENCY LIGHTS OUT AT ROW 4.  MAINTENANCE RESECURED CONNECTION ON LIGHT STRIP AT ROWS 4 & 5.
